# SDR DALA2022013100617

- Difficulty date: January 28, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N853NW
- Make and model: Airbus A330-223
- Aircraft serial: 0618
- Aircraft time: 69,020 hours, 8,901 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3353 AT CRUISE GOT "DOOR R ADT CABIN" CAUTION. NO CHANGE IN PRESSURE. CORRECTIVE ACTION: T/S PER A330 TSM 52-71. PERFORM PSCU BITE. NO FAULTS TEST OK. (8297588)
